Been on 150mg (75, twice a day) for about 10 weeks. I'd like to get off it ad I'm pretty sure it's making me fat. Do I taper down or can I just stop? I know c/t on ssri's is not good but wellbutrin Is a different class.
7 Jul 2010
Like all meds when you have to stop the usage of them, you have to do it under medical supervision and not on your own, that is one thing, now if you suddenly stop taking the med it can cause serious reactions to your organism... because it has gotten used to receiving a certain dose at a certain time ... you take that away and what happens the system (organism) may collapse... I do not judge... nor criticize... let us focus on the most important fact ... your going off a med because you think you are gainning weight? no offense to you or anyone esle, do not mean this as an insult or lack of respect, I know that the weight problem is a very big issue for many people, and I respect that..I also take many meds that the side effects are wight gian... but in my case( I am not comparing myself to anyone I am only sharing) I am 41 male... I eat hearthealthy foods..I go to the gym... it is important to be healthy both mind and body... but always mind comes first... from my experience...
then you can diet, join a gym... etc... but always mind is first in my books.
What was this med prescribed to you for?
I strongly suggest you contact your Doctor... do not play with your health... from a caring individual
7 Jul 2010
How to Stop Taking Wellbutrin / Wellbutrin SR / Wellbutrin XL: Your doctor should be recommending that you reduce your dosage by 100-150mg a day (for the more popular SR and XL forms, 75mg for the immediate release form), every week if you need to stop taking it, if not more slowly than that. Based on the wacky half-lives above. For more information,
please see the page on how to safely stop taking these crazy meds.
Hope this is of some help
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Suddenly stopped Wellbutrin for over 4 days, will I be ok at this point or can it still cause probs?
... disappeared. Do to some strange work schedules I have not take Wellbutrin for over 4 days (usually take right before bed) but I do not feel any ...
1 answer • 7 Nov 2009
Went from 2-4 beers/night to heavy vodka drinking. Read all the issues, want to stop drinking but major side effect. How do I stop drinking? Should I ...
2 answers • 13 Jul 2012
... hou do you stop taking weiibutrin, i hav cut my dose in half without any problems. when i stop completly i suffer a fog in my throught process
3 answers • 28 Jul 2012
I was recently switched from celexa to wellbutrin, and the side effects are awful. I feel loopy, can't focus, not motivated, angry, overwhelmed. ...
4 answers • 14 Jan 2013
I am trying to taper off fluoxitine - I was on 40mg a day and tapered down to 20mg every 4 days - i?
... did this within a month and am having horrible side effects now. i think i did it too quickly? can i be on fluoxitine and wellbutrin at the same ...
1 answer • 4 Dec 2013